# SDR 06FDEA03482

- Difficulty date: September 29, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 40,849 hours, 24,997 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1342
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL STAB, FRAME FLANGE IS CRACKED IN HALF AT STR 11R, 4" AFT OF TOP OF 1342 BULKHEAD.  REMOVED, FABRICATED AND INSTALLED FLANGE PER SRM 51-30-2
